Alert archive / Arizona / Wind Advisories in 2011
Wind Advisory 30, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Jun 5, 2011, 2:36 PM MST for 4 counties in Arizona. It took effect at Jun 6, 2011, 11:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2011, 2:36 PM MST (21:36 UTC)
- In effect from
- Jun 6, 2011, 11:00 AM MST
- Expired
- Jun 6, 2011, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3262 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
352 WWUS75 KFGZ 052136 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 236 PM MST SUN JUN 5 2011 AZZ004-006>017-039-040-060545- /O.NEW.KFGZ.WI.Y.0030.110606T1800Z-110607T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...SHOW LOW...DILKON 236 PM MST SUN JUN 5 2011 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY. * AFFECTED AREA: MUCH OF NORTHERN AND CENTRAL ARIZONA...WITH THE EXCEPTION OF THE LOWER ELEVATIONS SOUTH OF THE MOGOLLON RIM AND AROUND PAGE. * TIMING: SOUTHWEST WINDS WILL INCREASE BY LATE MORNING ON MONDAY. THE HIGHEST WIND SPEEDS WILL OCCUR FROM THE MID-AFTERNOON UNTIL EARLY EVENING. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS FROM 40 TO 45 MPH BY EARLY AFTERNOON. * IMPACTS: HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
6 follow-up statements
788 WWUS75 KFGZ 060446 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 946 PM MST SUN JUN 5 2011 AZZ004-006>017-039-040-061300- /O.CON.KFGZ.WI.Y.0030.110606T1800Z-110607T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...SHOW LOW...DILKON 946 PM MST SUN JUN 5 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST MONDAY. * AFFECTED AREA: MUCH OF NORTHERN AND CENTRAL ARIZONA...WITH THE EXCEPTION OF THE LOWER ELEVATIONS SOUTH OF THE MOGOLLON RIM AND AROUND PAGE. * TIMING: SOUTHWEST WINDS WILL INCREASE BY LATE MORNING ON MONDAY. THE HIGHEST WIND SPEEDS WILL OCCUR FROM THE MID- AFTERNOON UNTIL EARLY EVENING. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS FROM 40 TO 45 MPH BY EARLY AFTERNOON. * IMPACTS: HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
139 WWUS75 KFGZ 061126 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 426 AM MST MON JUN 6 2011 AZZ005-061930- /O.EXA.KFGZ.WI.Y.0030.110606T1800Z-110607T0200Z/ MARBLE AND GLEN CANYONS- INCLUDING THE CITY OF...PAGE 426 AM MST MON JUN 6 2011 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. * AFFECTED AREA: MUCH OF NORTHERN AND CENTRAL ARIZONA...WITH THE EXCEPTION OF THE LOWER ELEVATIONS SOUTH OF THE MOGOLLON RIM. * TIMING: SOUTHWEST WINDS WILL INCREASE BY LATE MORNING ON MONDAY. THE HIGHEST WIND SPEEDS WILL OCCUR FROM THE MID- AFTERNOON UNTIL EARLY EVENING. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS FROM 40 TO 45 MPH BY EARLY AFTERNOON. * IMPACTS: HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004-006>017-039-040-061930- /O.CON.KFGZ.WI.Y.0030.110606T1800Z-110607T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...PRESCOTT...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...SHOW LOW...DILKON 426 AM MST MON JUN 6 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. * AFFECTED AREA: MUCH OF NORTHERN AND CENTRAL ARIZONA...WITH THE EXCEPTION OF THE LOWER ELEVATIONS SOUTH OF THE MOGOLLON RIM. * TIMING: SOUTHWEST WINDS WILL INCREASE BY LATE MORNING ON MONDAY. THE HIGHEST WIND SPEEDS WILL OCCUR FROM THE MID- AFTERNOON UNTIL EARLY EVENING. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS FROM 40 TO 45 MPH BY EARLY AFTERNOON. * IMPACTS: HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
804 WWUS75 KFGZ 061204 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 504 AM MST MON JUN 6 2011 AZZ004>017-039-040-061900- /O.CON.KFGZ.WI.Y.0030.110606T1800Z-110607T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 504 AM MST MON JUN 6 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. * AFFECTED AREA: MUCH OF NORTHERN AND CENTRAL ARIZONA...WITH THE EXCEPTION OF THE LOWER ELEVATIONS SOUTH OF THE MOGOLLON RIM. * TIMING: WINDS WILL INCREASE BY LATE THIS MORNING. THE HIGHEST WIND SPEEDS WILL OCCUR FROM THE MID-AFTERNOON UNTIL EARLY EVENING. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS TO 45 MPH BY THE EARLY AFTERNOON. * IMPACTS: HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DRIVING. IN ADDITION...LOCALIZED BLOWING DUST MAY DEVELOP ACROSS PORTIONS OF THE LITTLE COLORADO RIVER VALLEY AND THE CHINLE VALLEY. THIS MAY INCLUDE PORTIONS OF INTERSTATE 40 EAST OF FLAGSTAFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
772 WWUS75 KFGZ 061710 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1010 AM MST MON JUN 6 2011 AZZ004>017-039-040-070200- /O.CON.KFGZ.WI.Y.0030.110606T1800Z-110607T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 1010 AM MST MON JUN 6 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA: MUCH OF NORTHERN AND CENTRAL ARIZONA...WITH THE EXCEPTION OF THE LOWER ELEVATIONS SOUTH OF THE MOGOLLON RIM. * TIMING: WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON WITH THE HIGHEST WIND SPEEDS EXPECTED FROM MID-AFTERNOON THROUGH EARLY EVENING. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * IMPACTS: HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DRIVING. IN ADDITION...LOCALIZED BLOWING DUST MAY DEVELOP ACROSS PORTIONS OF THE LITTLE COLORADO RIVER VALLEY AND THE CHINLE VALLEY. THIS MAY INCLUDE PORTIONS OF INTERSTATE 40 EAST OF FLAGSTAFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
890 WWUS75 KFGZ 062143 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 243 PM MST MON JUN 6 2011 ...PEAK WIND GUSTS OBSERVED AS OF 2 PM MST... ...AUTOMATED AIRPORT OBSERVING STATIONS (ASOS)... GRAND CANYON......55 MPH. FLAGSTAFF.........53 MPH. SAINT JOHNS.......51 MPH. WINSLOW...........49 MPH. WINDOW ROCK.......47 MPH. PAGE..............44 MPH. PRESCOTT..........40 MPH. ...ADDITIONAL REPORTS... LIMESTONE CANYON..55 MPH. HOUSEROCK.........54 MPH. LUPTON............50 MPH. TWO GUNS..........50 MPH. DONEY PARK........46 MPH. WILLIAMS..........45 MPH. SHOW LOW..........45 MPH. HOPI RAWS.........44 MPH. PAINTED DESERT....43 MPH. AZZ004>017-039-040-070200- /O.CON.KFGZ.WI.Y.0030.000000T0000Z-110607T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 243 PM MST MON JUN 6 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA: MUCH OF NORTHERN AND CENTRAL ARIZONA...WITH THE EXCEPTION OF THE LOWER ELEVATIONS SOUTH OF THE MOGOLLON RIM. * TIMING: STRONG AND GUSTY WINDS WILL CONTINUE THROUGH THE EARLY EVENING HOURS...DIMINISHING AFTER SUNSET. * WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH. * IMPACTS: HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DRIVING. IN ADDITION...LOCALIZED BLOWING DUST MAY DEVELOP ACROSS PORTIONS OF THE LITTLE COLORADO RIVER VALLEY...CHINLE VALLEY...AND MARBLE AND GLEN CANYONS. THIS MAY INCLUDE PORTIONS OF INTERSTATE 40 EAST OF FLAGSTAFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
006 WWUS75 KFGZ 070201 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 701 PM MST MON JUN 6 2011 ...A LOW PRESSURE SYSTEM TO THE NORTHWEST OF ARIZONA BROUGHT VERY WINDY CONDITIONS TODAY... AZZ004>017-039-040-070315- /O.EXP.KFGZ.WI.Y.0030.000000T0000Z-110607T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 701 PM MST MON JUN 6 2011 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. * AFFECTED AREA: MUCH OF NORTHERN AND CENTRAL ARIZONA...WITH THE EXCEPTION OF THE LOWER ELEVATIONS SOUTH OF THE MOGOLLON RIM. * TIMING: WINDS HAVE BEGUN TO DIMINISH THIS EVENING WITH MAYBE ONE OR TWO REPORTING SITES ACROSS NORTHERN ARIZONA STILL REPORTING WIND GUSTS AROUND 40 MPH. WINDS WILL CONTINUE TO DIMINISH THIS EVENING WITH SOUTHWEST WINDS FROM 15 TO 25 MPH AND GUSTS UP TO 35 MPH THROUGH 10 PM MST...THEN BECOMING LIGHTER OVERNIGHT. * EXPIRATION: THE WIND ADVISORY WILL EXPIRE AT 700 PM MST THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 5, 9:50 AM MST, 4 hours 46 minutes earlier.
Area forecast discussion, Jun 5, 9:50 AM MST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 950 AM MST SUN JUN 05 2011 .SYNOPSIS...A LARGE AREA OF LOW PRESSURE OFF THE CENTRAL CALIFORNIA COAST WILL BRING GUSTY SOUTHWEST WINDS TO NORTHERN ARIZONA THROUGH AT LEAST TUESDAY. ENOUGH MOISTURE MAY MOVE INTO FAR EASTERN ARIZONA FOR A SLIGHT CHANCE OF DRY THUNDERSTORMS THIS AFTERNOON AND EVENING...WITH DRY CONDITIONS ELSEWHERE. && .DISCUSSION...A LARGE AND LATE-SEASON CUT-OFF LOW WEST-SOUTHWEST OF THE SAN FRANCISCO BAY WILL START TO LIFT NORTHEAST AND WEAKEN DURING THE NEXT 24-36 HOURS. THE LOW ACTUALLY RETROGRADED OVERNIGHT AND THIS ALLOWED THE STRONGEST GRADIENTS TO SHIFT WESTWARD. THIS MEANS SLIGHTLY LESS WIND TODAY COMPARED TO SATURDAY...AND OUR RED FLAG CONDITIONS ARE LIMITED TO THE FAR WESTERN ZONES AS A RESULT. THE LOW POSITION ALSO ALLOWED A WEAK MOISTURE-SEEP FROM NEW MEXICO INTO EXTREME EASTERN ARIZONA OVERNIGHT...WHICH MAY LEAD TO ISOLATED HIGH-BASED THUNDERSTORMS THIS AFTERNOON. BY MONDAY...THE LOW WILL QUICKLY MOVE THROUGH THE GREAT BASIN AND OUR WINDS WILL INCREASE ONCE AGAIN. DESPITE SOME COOLING...MOST AREAS WILL STILL SEE CRITICAL FIRE WEATHER CONDITIONS. THE REMAINDER OF THE WEEK WILL BE DRY...BREEZY...AND SLIGHTLY COOLER THAN NORMAL AS LONG-WAVE TROUGHING REMAINS OVER THE WEST. ALL THESE TRENDS ARE COVERED AND NO UPDATES ARE NEEDED. && .AVIATION...FOR THE 18Z PACKAGE...MAINLY VFR CONDITIONS ARE EXPECTED THROUGH THE 24 HOUR PERIOD. SFC WINDS SW AT 10 TO 20 KTS WITH GUSTS UP TO 30 KTS WILL CONTINUE UNTIL AROUND 02Z...DECREASING OVERNIGHT. SFC WINDS SW 15-30 KTS WITH GUSTS 30-40 KTS WILL DEVELOP AFTER 16Z MONDAY. EXPECT AREAS OF REDUCED VSBY IN SMOKE NEAR THE WHITE MTNS AND INTO THE EASTERN LITTLE COLORADO RIVER VALLEY. A SLIGHT CHANCE FOR THUNDERSTORMS WITH GUSTY AND ERRATIC WINDS WILL ALSO TAKE PLACE IN THE WHITE MOUNTAINS AND EASTERN LITTLE COLORADO RIVER VALLEY FROM AROUND 21Z TO 06Z MONDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...FOR TODAY...VERY WARM AND DRY CONDITIONS WILL PERSIST. IT WILL ALSO BECOME BREEZY WITH WINDS REMAINING SLIGHTLY BELOW CRITICAL THRESHOLDS FOR MOST AREAS. THE EXCEPTION IS WESTERN COCONINO COUNTY WHERE WINDS WILL BE STRONGER AND A RED FLAG WARNING HAS BEEN ISSUED. BY AFTERNOON...THERE IS A SLIGHT CHANCE FOR DRY THUNDERSTORMS OVER WEST-CENTRAL NEW MEXICO AND FAR EASTERN ARIZONA...WHICH COULD BRING GUSTY AND ERRATIC WINDS TO PORTIONS OF OUR EASTERN ZONES. ANOTHER DISTURBANCE SWINGS PAST NORTHERN ARIZONA ON MONDAY...AND SOUTHWEST WINDS WILL INCREASE. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE OVER MOST OF NORTHERN AND CENTRAL ARIZONA...AND A FIRE WEATHER WATCH IS IN EFFECT. TUESDAY THROUGH THURSDAY...DRY SOUTHWEST FLOW WILL CONTINUE WITH TEMPERATURES SLIGHTLY BELOW NORMAL. BREEZY AFTERNOON WINDS ARE EXPECTED...THOUGH GENERALLY REMAINING BELOW CRITICAL THRESHOLDS. && .FGZ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING 11 AM TO 7 PM MST TODAY FOR ZONES AZZ106-107. FIRE WEATHER WATCH MONDAY MORNING THROUGH MONDAY EVENING AZZ104>117-138>140. && PUBLIC.....................PETERSON AVIATION/FIRE WX...........DJO FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Jun 5, 4:16 AM MST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 416 AM MST SUN JUN 5 2011 AZZ004>018-037>040-060230- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 416 AM MST SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT BREEZY WINDS AND DRY CONDITIONS WILL DEVELOP AGAIN TODAY...AND A RED FLAG WARNING IS IN EFFECT FOR PORTIONS OF COCONINO COUNTY INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONGER WINDS ARE EXPECTED ON MONDAY AS LOW PRESSURE PASSES NORTH OF THE STATE. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH LOOK TO BE COMMON. AS A RESULT...A FIRE WEATHER WATCH IS IN EFFECT FOR MUCH OF NORTHERN ARIZONA MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 3:55 AM MST | Red Flag Warning | FGZ | Coconino | 15 hr |
| Jun 5, 2:53 PM MST | Fire Weather Watch | FGZ | Apache, Navajo | 37 hr |
| Jun 5, 2:53 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.